# SDR VNAA2013042800020

- Difficulty date: April 28, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 22,772 hours, 23,020 cycles
- Engine: Ge CF343B1
- Engine time: 21,992 hours, 22,311 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509199
- Part serial: 67851263
- Condition: Failed
- Location: Oil System
- Part time: 552 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED HIGH LEFT ENGINE OIL PRESSURE AND ABORTED TAKEOFF.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE LEFT ENGINE OIL PRESSURE TRANSDUCER PER AIRCRAFT MANUALS.  OPERATION CHECKS WERE ACCOMPLISHED USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
